How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Susan Your Own Question
Nurse Susan
Nurse Susan, Nurse (RN)
Category: Health
Satisfied Customers: 1091
Experience:  RN, BSN, MSN-ED, Nurse Educator whose passion is helping people understand their health and wellness
5707095
Type Your Health Question Here...
Nurse Susan is online now
A new question is answered every 9 seconds

My legs r sore & my arms Ive been taking calcium vitamins

This answer was rated:

My legs r sore & my arms I've been taking calcium vitamins but there only sore when I sit 2 long! It scares me cause idk what's the problem! Im 45 & always been n good health!
Hello JACustomer,

I would like to help you but need some more information; where does it hurt exactly? Is it a stabbing pain, burning pain, shooting pain?

Thanks for clarifying,
Sincerely,
Susan
Customer: replied 5 years ago.
Its like a cramping feeling, im not n no pain its just fills like a cramp!
Customer: replied 5 years ago.
Its like a cramping feeling, im not n no pain its just fills like a cramp! And if I sit to long , when I get up its cramped
Hello JACustomer,

I hope I can aid you here. Please understand that on line no one can state anything with certainty, all we can do is give a best guess based on what you wrote.

If you had a vitamin deficiency, I would imagine you would be feeling these muscle cramps at all times, not just when you tried to get up off a chair. Its possible you may be sitting in the wrong type of chair that is bad for your body type; I read your other questions and saw your right leg falls asleep in chairs. That gives me some more evidence that maybe the fault might lie in the chairs design, or you may not be moving around enough in that chair.

Its also possible that you do have a pinched nerve which is causing the leg to fall asleep.

Other possibilities can include a possible blood flow disturbance, a blood clot in your legs called a DVT. On airplanes, people who sit still for too long can be at risk for this. However, the pain there would not be cramping in nature, would not go away like you state it does, and would lead to skin color and temperature changes, and swelling. Untreated, DVT's can be quite serious. Here is information on DVT, which I give because I mentioned it NOT because I think it is what you have: http://www.mayoclinic.com/health/deep-vein-thrombosis/DS01005/DSECTION=symptoms

If this continues, I would get another more comfortable chair...and I would also discuss it with your doctor, because I can not say it is not a DVT even though it doesnt seem to be from what you write.

I hope I was able to help,
Sincerely,
Susan

Nurse Susan and other Health Specialists are ready to help you

Related Health Questions